Efficient Constructions for One Sharing of Many Secrets. / Martin, Keith M.; Jackson, W.-A.

In: Australasian Journal of Combinatorics, Vol. 14, 1996, p. 283-296.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Efficient Constructions for One Sharing of Many Secrets. / Martin, Keith M.; Jackson, W.-A.

In: Australasian Journal of Combinatorics, Vol. 14, 1996, p. 283-296.

Research output: Contribution to journalArticlepeer-review

Harvard

Martin, KM & Jackson, W-A 1996, 'Efficient Constructions for One Sharing of Many Secrets', Australasian Journal of Combinatorics, vol. 14, pp. 283-296. <http://ajc.maths.uq.edu.au/pdf/14/ocr-ajc-v14-p283.pdf>

APA

Vancouver

Martin KM, Jackson W-A. Efficient Constructions for One Sharing of Many Secrets. Australasian Journal of Combinatorics. 1996;14:283-296.

Author

Martin, Keith M. ; Jackson, W.-A. / Efficient Constructions for One Sharing of Many Secrets. In: Australasian Journal of Combinatorics. 1996 ; Vol. 14. pp. 283-296.

BibTeX

@article{2fba91e5a2de4ad4b2633d3900248c06,
title = "Efficient Constructions for One Sharing of Many Secrets",
author = "Martin, {Keith M.} and W.-A. Jackson",
year = "1996",
language = "English",
volume = "14",
pages = "283--296",
journal = "Australasian Journal of Combinatorics",
issn = "1034-4942",
publisher = "University of Queensland Press",

}

RIS

TY - JOUR

T1 - Efficient Constructions for One Sharing of Many Secrets

AU - Martin, Keith M.

AU - Jackson, W.-A.

PY - 1996

Y1 - 1996

M3 - Article

VL - 14

SP - 283

EP - 296

JO - Australasian Journal of Combinatorics

JF - Australasian Journal of Combinatorics

SN - 1034-4942

ER -